# SDR P5CA9701435

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SHOW UNARMED WHEN ON OR ARMED.  RESEATED K1 AND K2 RELAYS OPERATIONAL CHECK NORMAL PER M/M 33-51-00.
